Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: skin imflamtions


 carol3 - Sun Nov 04, 2007 12:25 pm

i have dark, hard crust in dots on my skin it looks like dermatis but it feels so hard and when it gets wet i can actually rub it off, then it looks like dirt on my skin
 Dr. Chan Lowe - Tue Nov 06, 2007 12:23 am

User avatar Hi Carol3,

There are a few possibilities. It may actually be a dermatitis or an eczema with some post inflammatory hyperpigmentation of the skin underneath the area of inflammation.

It may also be something such as psoriasis or a fungal skin infection (ringworm).

I would suggest you have your doctor take a look at this. With rashes, a visual diagnosis is really the best way get answers.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us